# SDR DALA1230713361

- Difficulty date: April 30, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 796
- Aircraft time: 7,903 hours, 1,076 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER INTERIOR SKIN PUNCTURED.  REPAIR AS PER ER/A 502615-14  797351 SIN.
